# SDR 98ZZZX1176

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736XB
- Make and model: Cessna R172K
- Aircraft serial: R1722860
- Engine: Cont IO360K
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6467592
- Condition: Defective
- Location: Stop Pin
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-FLIGHT MIXTURE CONTROL WOULD STICK AND WOULD NOT GO BACK TO FULL RICH MIXTURE.  PREVIOUSLY, MOISTURE STIFF BUT WOULD MOVE, AND INSPECTION FOUND NO PROBLEMS.  AFTER LAST 'STICK', INSPECTION FOUND THAT IDLE CUT-OFF STOP PIN WAS LOOSE IN ITS HOLE AND FREE TO MOVE IN AND OUT OF ITS HOLE FAR ENOUGH TO BLOCK MIXTURE LEVER.  REPLACED PUMP WITH NEW PART.
